# SDR UALA2012080604210

- Difficulty date: August 2, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 44,003 hours, 5,313 cycles
- Engine: Pwa PW40903
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS TWO 1 INCH SEGMENTS MISSING FROM THE 2ND GAP PROTECTOR FROM THE FRONT OF THE HEATSHIELD.  SEGMENTS MISSING ARE AT THE 12 O'CLOCK POSITION.  INSTALLED ALL NEW NR 2 ENG AFT FAIRING HEAT SHIELD SEGMENTS NR 1 THRU NR 6.
